# SDR USAA2013042300001

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 38,579 hours, 14,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 636
- Condition: Low Pressure
- Location: R2 Door
- Part time: 38,579 hours, 14,076 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON.  FOUND R2 DOOR ASSIST BOTTLE ON EDGE OF YELLOW PRESSURE BAND.  SERVICED DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
